# SDR AALA202101209014

- Difficulty date: January 19, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A6060
- Condition: Defective
- Location: Zone 800
- Part time: 60,615 hours, 23,046 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REMOVED DOOR 842 SLIDE DUE TO SAFETY PIN DOES NOT ALIGN.   REPLACED SLIDE PER JOB CARD 26L00025007.
